# SDR RJEY2019030800002

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 24,468 hours, 20,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53230132200
- Condition: Dented
- Location: Fuselage
- Part time: 24,468 hours, 20,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, INSPECTOR FOUND DENT EXTERNAL SKIN AT FR25 BTW S-11L TO S-11L UPPER FUSELAGE.
